# SDR CA971114002

- Difficulty date: November 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Skrsky S76A
- Engine: Tmeca ARRIEL1S
- System (JASC): 7320 · Fuel Controlling System
- Part: Line
- Part number: 0301037290
- Condition: Cracked
- Location: P2 Air Line
- Part time: 2,176 hours
- Component: Turbomeca, 1S1
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) P2 AIR LINE CRACKED AT B-NUT WHERE IT ATTACHES TO THE FITTING AT THE COMPRESSOR DISCHARGE.  REPLACED.  PART TC:  2,655.
